| Catalog Number |
02.07.0310PSF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 november 2019: lot 175274: 30 items manufactured and released on 03-oct-2017.Expiration date: 2022-09-13.No anomalies found related to the problem.To date, 28 items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and poly-swap 1 year 5 months and a half after primary.The surgery was completed successfully.